MathSciNet Relay Station
MathSciNet bibliographic data
MR226576 (37 #2165) 54.20
Mrówka, S. Further results on $E$-compact spaces. I. Acta Math. 120 1968 161–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement